# SDR REXA2012041600518

- Difficulty date: April 16, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 25,312 hours, 22,570 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON GEAR RETRACTION GEAR DISAGREE WARNING MSG NOSE GEAR INDICATION DOWN NOSE DR WARNING ALSO QRH COMPLETE GEAR DN AND LOCKED.  SVC NLG STRUT FLUID AND N2 IAW AMM 12-12-32 REF AML PAGE 2155457.  COMPLIED WITH OPS CHECK IAW AMM 32-30-00.  OPS CHECKS GOOD REF AML 2155458.
